Skip to the main content

Other

Clinical Significance of Autoantibodies Induced by Infliximab Treatment: Two-Year Follow-up after Infliximab Discontinuation

Srđan Novak ; Department of Rheumatology and Clinical Immunology, University Department of Medicine, Rijeka University Hospital Center, Rijeka, Croatia
Branimir Anić ; Department of Rheumatology and Clinical Immunology, University Department of Medicine, University Hospital Center Zagreb, Zagreb, Croatia
Felina Anić ; Department of Rheumatology and Clinical Immunology, University Department of Medicine, Rijeka University Hospital Center, Rijeka, Croatia
Mislav Cerovac ; Department of Rheumatology and Clinical Immunology, University Department of Medicine, University Hospital Center Zagreb, Zagreb, Croatia
Nada Čikeš ; Department of Rheumatology and Clinical Immunology, University Department of Medicine, University Hospital Center Zagreb, Zagreb, Croatia


Full text: english PDF 222 Kb

page 0-0

downloads: 472

cite


Abstract

Keywords

anti-TNFa drugs, autoantibodies, drug induced lupus, infliximab

Hrčak ID:

89038

URI

https://hrcak.srce.hr/89038

Visits: 737 *